ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the optimal allocation of customers that must depart in sequence

Kuri, Joy and Kumar, Anurag (1994) On the optimal allocation of customers that must depart in sequence. In: Operations Research Letters, 15 (1). pp. 41-46.

[img] PDF
Restricted to Registered users only

Download (381kB) | Request a copy


We address the problem of optimally allocating a stream of arriving customers to a system of n queues, each with its own server. The additional feature of the system is that customers must depart in sequence. For a completely general customer arrival process and deterministic customer service times, we show that the round-robin allocation policy is optimal in a sample path sense.

Item Type: Journal Article
Publication: Operations Research Letters
Publisher: Elsevier
Additional Information: The copyright of this article belongs to Elsevier.
Keywords: Queues with resequencing;Round-robin scheduling;Optimal scheduling
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 01 Aug 2006
Last Modified: 19 Sep 2010 04:30
URI: http://eprints.iisc.ac.in/id/eprint/7968

Actions (login required)

View Item View Item